DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/9115

Title: Hausdorff measure on o-minimal structures
Authors: Fornasiero, A.
Rifo, E.V.
Keywords: O-minimality
Hausdorff measure
Whitney arc property
Cauchy-Crofton
coarea
Issue Date: Jun-2012
Publisher: ASSOC SYMBOLIC LOGIC, INC, 124 RAYMOND AVENUE, POUGHKEEPSIE, NY 12604-0001 USA
Citation: JOURNAL OF SYMBOLIC LOGIC Volume: 77 Issue: 2 Pages: 631-648
Abstract: We introduce the Hausdorff measure for definable sets in an o-minimal structure, and prove the Cauchy-Crofton and co-area formulae for the o-minimal Hausdorff measure. We also prove that every definable set can be partitioned into "basic rectifiable sets", and that the Whitney arc property holds for basic rectifiable sets.
Description: Rifo, EV (Vasquez Rifo, E. Univ Talca, Inst Matemat & Fis, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/9115
ISSN: 0022-4812
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Texto Completo.pdfACCESO LIBRE VIA ARXIV.ORG218.99 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback